# SDR HALA2022011400020

- Difficulty date: January 14, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 30,786 hours, 4,899 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 373 FOUND DAMAGE ON PANEL 162VW PER AMDS 2550-01315-03C. CORRECTIVE ACTION: REPAIRED PANEL PUNCTURES PER A330 AMM 25-50-00. (2085890)
